i actually talked to a doctor about this and she said it is not linked with my eyes and that this is happening because i'm not active, i spend most of my time on the computer ect. so i started doing some exercises. In about a week im going to get new glasses so i will ask the eye doc there about the problem.Does this sound ok or should i do it sooner ?
There is no medicine or eye exercise which will clear floaters. They can only be removed with vitrectomy surgery. This is NOT recommended unless there is a serious underlying condition causing the floaters, such as a retinal detachment or diabetic hemorrhage. Floaters are normal with age and do not go away. They are most visible against a light background, especially against the sky. Most of the time I do not notice my floaters, unless I look for them. A sudden dramatic increase in or shower of floaters always requires a careful dilated eye exam by an ophthalmologist to rule out a retinal tear or retinal detachment.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.